# SDR SIMA200217305

- Difficulty date: June 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  AFT DIGITAL HAS CORROSION.  PERFORMED NDT INSPECTION AND FOUND NO DEFECTS.  DIGITAL FOUND TO BE WITHIN EMB 145 SRM 53-21-10 LIMITS.  (M)
